Secondary Logo

Journal Logo

Practice Guidelines

Continuing Medical Education Questions: July 2014

DeVault, Kenneth R MD, FACG; Al Bashir, Siwar MD; Narula, Neeraj MD; Rosenberg, Morgan MD; Voglis, Stefanos MD

Author Information
American Journal of Gastroenterology: July 2014 - Volume 109 - Issue 7 - p 967
doi: 10.1038/ajg.2014.176
  • Free

Questions:

  1. In which one of the following scenarios would liver biopsy be considered inappropriate in suspected drug-induced liver injury (DILI)?
    • A. If autoimmune hepatitis remains a competing etiology and immunosuppressive therapy is contemplated.
    • B. If continued use or re-exposure to the suspected offending agent is expected.
    • C. If there is a unrelenting rise in liver biochemistries or signs of worsening liver function despite stopping the suspected offending agent.
    • D. If the peak alanine transaminase (ALT) level has not fallen by more than 50% at 30–60 days.
  2. Which one of the following drugs can present with a DILI reaction similar to autoimmune hepatitis?
    • A. Amiodarone
    • B. Methotrexate
    • C. Amoxicillin
    • D. Anti-TNF agents
    • E. Macrolides
  3. Which one of the following drugs implicated in DILI may lead to a pattern of cholestasis?
    • A. Valproate
    • B. Minocycline
    • C. Anabolic steroids
    • D. Green tea extract
© The American College of Gastroenterology 2014. All Rights Reserved.